# SDR DALA2022061304126

- Difficulty date: June 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 66,272 hours, 8,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3359 WHILE PERFORMING WORK CARD, EPSU AT DOOR 1R UNIT FAIL STATUS LIGHT CAME ON. CORRECTIVE ACTION: INSTALLED NEW 1R EPSU & BATTERY REF A330 AMM 33-51. UNIT FAULT WENT AWAY. NOW FAULTS INTERIOR/EXTERIOR LIGHTS. FLASHING RED. FOUND 1R EXIT SIGN HAVING 2 LEDS INOP. REMOVED AND REPLACED DOOR 1 RIGHT EXIT SIGN ASSY. (8513182)
